Please use this identifier to cite or link to this item:
Title: Maximum entropy principle with general deviation measures
Authors: Grechuk, B
Molyboha, A
Zabarankin, M
First Published: May-2009
Citation: MATHEMATICS OF OPERATIONS RESEARCH, 2009, 34 (2), pp. 445-467
DOI Link: 10.1287/moor.1090.0377
ISSN: 0364-765X
eISSN: 1526-5471
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.